Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Headache, nausea, dizziness, sudden diarrhea, taken Motrin 2x. Dehydration?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I have had a pounding headache. Feels like throbbing and mostly towards frontor forehead. nauseated, dizzy and sudden diareah. has lasted since this morn and I have taken Motrin 2x with no relief. I have drank plenty of fluids so I don't believe that Im dehydrated. Not sure what to do....
Posted Thu, 12 Apr 2012 in Headache and Migraines
Answered by Dr. Jasvinder Singh 1 hour later

Thanks for posting your query.

From the symptoms it can be primary headache like migraine or sinus headache if you are having any cold or sinus congestion.

Migraine may be present with headache for more than seventy-two hours and is often associated with vomiting, dizziness and visual problems.

For migraine headache, try these lifestyle modifications:

1) Go to sleep and wake up at the same time each day.

2) Exercise regularly (daily if possible) and limit stress through regular exercise and relaxation techniques.

3) Avoid bright or flashing lights and wear sunglasses if sunlight is a trigger.

4) Identify and avoid foods that trigger headaches by keeping a headache and food diary and limit caffeine consumption to less than two caffeine-containing beverages a day.

5) You can also try over the counter pain killers like aspirin or acetaminophen. If still the symptoms persist, then please consult a physician for specific anti-migraine therapy (Triptans and Ergot preparations).

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor